Alert archive / Florida / Special Weather Statements in 2022
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jul 20, 2022, 1:21 PM EDT for Gadsden County, Liberty County, Florida; Decatur County, Seminole County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2022, 1:21 PM EDT (17:21 UTC)
- Expired
- Jul 20, 2022, 2:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 50
Counties Gadsden County, FL, Liberty County, FL, Decatur County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 46 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.4 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087
WWUS82 KTAE 201721
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
121 PM EDT Wed Jul 20 2022
FLZ011-013-016-017-026-027-GAZ155-156-201815-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Inland Wakulla FL-
Leon FL-Decatur GA-Seminole GA-
121 PM EDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of southeastern Jackson
and eastern Calhoun Counties in the Panhandle of Florida,
northwestern Wakulla, Gadsden, Liberty and southwestern Leon Counties
in Big Bend of Florida, southern Decatur and central Seminole
Counties in southwestern Georgia through 215 PM EDT/115 PM CDT/...
At 121 PM EDT/1221 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles north of
Chattahoochee to 11 miles west of Greensboro to 10 miles south of
Blountstown. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bainbridge, Quincy, Blountstown, Midway, Greensboro, West Bainbridge,
Chattahoochee, Orange, Sneads, Gretna, Bristol, Grand Ridge,
Attapulgus, Rock Bluff, Jewel Fire Tower, Ocheesee, Juniper, Douglas
City, Selman and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3093 8444 3048 8447 3020 8458 3007 8477
3022 8517 3051 8508 3070 8502 3094 8497
TIME...MOT...LOC 1721Z 283DEG 20KT 3081 8487 3058 8493 3028 8506
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
21-WDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jul 20, 10:34 AM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 20, 10:34 AM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1034 AM EDT Wed Jul 20 2022
.UPDATE...
Showers and thunderstorms will persist across the FL Panhandle and
Big Bend into the afternoon with development expected north of the
current area over the next few hours. Radar has indicated some
gusty winds in a few of the storms this morning along with some
locally heavy rainfall. Portions of the Big Bend and southwest
Georgia have been warming up quickly this morning and based on
current trends, increased high temperatures across parts of that
region by 1-2 degrees.
&&
.PREV DISCUSSION [658 AM EDT]...
.NEAR TERM [Through Tonight]...
Southwesterly flow aloft and at the sfc, coupled with a nearby UA
trough will lead to another round of scattered showers and
thunderstorms. Isolated showers /with a few intermittent
thunderstorms/ have already developed offshore, and as in the last
several nights, will spread and develop inland. PWATS remain high
/aoa 2+ inches/ and although the mean flow will not be weak, storms
will still have the capability to produce moderate to heavy rainfall
posing a threat for flooding, especially along poor drainage areas.
In addition, gusty winds will also be a possibility with the
stronger storms. A widespread severe threat is unlikely today, but a
few severe thunderstorm warnings /with gusty winds being the main
threat/ is not out of the question. Tonight, model solutions hint at
the majority of the precip activity dissipating, whilst the UA
trough continues to slide south and west to across the Gulf.
.SHORT TERM [Thursday Through Friday]...
The short term period is forecast to serve as a transitional
period between the wetter pattern currently in place to a warmer
and drier pattern with ridging overhead. On Thursday, a weakness
in the mid levels left behind by a trough ejecting to the
northeast will continue to erode with ridging beginning to nudge
in from both the east and west. At the same time, a stalled front
across northern GA/AL is forecast to produce showers and storms,
from which a resulting boundary may sink southward into the area
late Thursday afternoon into Thursday night. Showers and
thunderstorms that develop could become strong to severe, with
gusty winds from wet microbursts the primary threats. Locally
heavy rainfall will also be possible as forecast PWs remain in the
1.8 to 2.2 inch range. As such, both WPC and SPC have portions of
the area in marginal risks for excessive rainfall and severe
weather respectively. Due to the presence of this boundary,
showers and storms may linger somewhat into the overnight hours
Thursday night.
Another round of scattered showers and thunderstorms is expected
on Friday as deep layer moisture remains across the area. Although
less organization is expected, a few storms could still produce
gusty winds and/or isolated heavy rainfall. High temperatures are
forecast in the low 90s both days.
.LONG TERM [Friday Night Through Wednesday]...
Mid level ridging begins to spread across the area to start out
the long term period, with surface level high pressure centered
over the Atlantic also spreading westward into the region. These
features will remain fairly constant with some shifting around in
position throughout the long term period. Deep layer moisture is
forecast to remain in place, therefore PoPs are nonzero through
the long term although the ridging in place will greatly pare back
expected coverage to primarily along the seabreeze each day.
This ridging will also cause high temperatures and heat indices
to begin to creep back up. Our operational national blend of
models seems quite bullish with high temperatures in the long
term, particularly over the weekend. However, ensemble guidance
suggests highs a touch cooler than that. Given that and the fact
that the operational NBM has been too excited about highs in
previous ridging setups this summer, forecast highs were adjusted
down a degree or two for much of the long term. Specific nuances
will greatly depend on positioning and strength of the ridge each
day, so some adjustments may be needed through the week. For now
high temperatures are generally in the low to mid 90s. Low
temperatures are forecast in the low to mid 70s.
.AVIATION...
[Through 12Z Thursday]
Isolated -SHRA and a few -TSRA continued to develop across the Gulf
waters and have commenced to impact KECP this morning, resulting
in gusty southwest winds. Additional activity is expected inland
through the aftn hours, with the potential of strong storms
producing locally heavy rainfall and gusty winds. Outside of
storms, VFR conditions with sfc winds generally from the
southwest. A few hours after sunset, the precipitation activity
should commence to wane and dissipate. If winds are able to go
light and variable, patchy MVFR fog and/or IFR/LIFR CIGS will be
possible.
.MARINE...
With high pressure centered south of the waters, moderate southwest
winds will persist through Thursday. As the ridge lifts northward
over the waters, winds will become lighter from Friday through the
weekend. Periods of showers and thunderstorms will be possible
through the period with locally elevated winds and seas near
storms.
.FIRE WEATHER...
Continued low level moisture coupled with a nearby upper level
disturbance will lead to the development of scattered showers
and thunderstorms each late morning/afternoon. Although temperatures
are expected to warm into the upper 80s to lower 90s, relative
humidity values should still hold in the 60-80 percent range . As
such, Red Flag conditions are not expected. Looking ahead, warmer
conditions are expected to return to the region by the weekend,
though precipitation chances are non-zero.
.HYDROLOGY...
While a few storms may produce locally heavy rainfall over the
next couple of days, widespread areal or river flooding is not
expected.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 91 76 92 74 93 / 80 10 50 10 40
Panama City 87 79 88 78 89 / 70 20 50 10 30
Dothan 90 76 91 73 89 / 50 10 60 20 60
Albany 91 76 93 74 91 / 60 10 60 20 60
Valdosta 92 74 93 73 93 / 60 10 50 10 40
Cross City 90 75 92 74 93 / 70 10 30 0 30
Apalachicola 87 79 88 77 88 / 70 20 40 10 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Bay-
Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
UPDATE...Fieux
NEAR TERM...Bowser
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...Bowser
MARINE...Merrifield
FIRE WEATHER...Bowser
HYDROLOGY...MerrifieldIn the hours before
Special weather statement, Jul 20, 11:14 AM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1114 AM EDT Wed Jul 20 2022
FLZ016>019-027-028-118-127-128-GAZ157>159-201615-
Inland Taylor FL-Gadsden FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Inland Wakulla FL-Coastal Taylor FL-
Leon FL-Brooks GA-Grady GA-Thomas GA-
1114 AM EDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of eastern Wakulla,
northeastern Gadsden, Jefferson, northwestern Taylor, Leon, western
Madison, southern Grady, southern Thomas and southwestern Brooks
Counties through 1215 PM EDT...
At 1113 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles east of Havana to near St. Marks.
Movement was east at 30 mph.
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello, Tallahassee, St. Marks, Perry, Woodville, Crawfordville,
Quitman, Thomasville, Boston, Florida State University, Tallahassee
Comm College, Doak Campbell Stadium, Florida A And M, Wakulla,
Greenville, Lake Bradford, Alma, Cody, Wakulla Springs and Calvary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3007 8351 3002 8402 3003 8406 3001 8414
2999 8437 3074 8438 3091 8357
TIME...MOT...LOC 1513Z 265DEG 26KT 3066 8423 3016 8416
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
21-WDSpecial weather statement, Jul 20, 11:24 AM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1124 AM EDT Wed Jul 20 2022
FLZ014-015-114-115-201615-
Inland Franklin FL-Inland Gulf FL-Coastal Franklin FL-
Coastal Gulf FL-
1124 AM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of southern Gulf and
Franklin Counties through 1215 PM EDT/1115 AM CDT/...
At 1124 AM EDT/1024 AM CDT/, Doppler radar was tracking a strong
thunderstorm 11 miles north of Apalachicola, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carrabelle, Eastpoint, Apalachicola, St George Island, Port St. Joe,
Franklin, Carrabelle Beach, Royal Bluff, Eleven Mile, St George
Island St Pk, Odena, Cape San Blas, Indian Pass, Beverly, Milltown,
Bay City, Willis Landing, Apalachicola Airport, Simmons Bayou and
Hays Place.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2960 8524 2959 8534 2986 8547 3001 8506
2997 8502 3001 8500 3001 8466 2983 8451
2954 8503 2953 8511
TIME...MOT...LOC 1524Z 250DEG 13KT 2991 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 20, 12:12 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1212 PM EDT Wed Jul 20 2022
FLZ018-019-028-029-118-128-GAZ158>160-201715-
Inland Taylor FL-Coastal Jefferson FL-Inland Jefferson FL-Madison FL-
Coastal Taylor FL-Lafayette FL-Brooks GA-Lowndes GA-Thomas GA-
1212 PM EDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of northwestern
Lafayette, Jefferson, Taylor, Madison, Lowndes, southeastern Thomas
and Brooks Counties through 115 PM EDT...
At 1211 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Boston to 7 miles west of
Madison to 6 miles west of Perry. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monticello, Mayo, Perry, Valdosta, Madison, Lake Park, Quitman,
Boston, I-75 At Exit 16, Remerton, Dasher, Greenville, Lee, Alma,
Pinland, Everett, Pinetta, Drifton, Scanlon and Lovett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3000 8397 3039 8396 3087 8391 3092 8303
3085 8302 3085 8309 3080 8310 3079 8313
3063 8314 3063 8329 3059 8326 3042 8322
3039 8317 3035 8321 3031 8321 3025 8325
3011 8323 3010 8318 3010 8312 3003 8301
TIME...MOT...LOC 1611Z 262DEG 46KT 3084 8368 3044 8353 3008 8367
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 20, 12:25 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1125 AM CDT Wed Jul 20 2022
FLZ011-201700-
Jackson FL-
1125 AM CDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of northern Jackson
County through NOON CDT...
At 1124 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Marianna, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Marianna, Malone, Cottondale, Greenwood, Bascom, Jacob City,
Lovedale, Two Egg, Jacobs, Chipola Terrace, Buena Vista, Marianna
Municipal A/P and Sills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3100 8530 3100 8508 3088 8499 3074 8532
3089 8544
TIME...MOT...LOC 1624Z 235DEG 17KT 3086 8531
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 20, 1:04 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
104 PM EDT Wed Jul 20 2022
GAZ147-148-159-160-201745-
Berrien GA-Brooks GA-Lowndes GA-Cook GA-
104 PM EDT Wed Jul 20 2022
...A strong thunderstorm will impact portions of southern Cook, south
central Berrien, northern Lowndes and central Brooks Counties through
145 PM EDT...
At 104 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Hahira, or 9 miles northeast of Quitman, moving
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Valdosta, Adel, Hahira, Ray City, Moody Air Force Base, I-75 At Exit
16, Remerton, Morven, Cecil, Barney, Barretts, New Lois, Greggs, Pine
Valley, Kinderlou, I-75 At Exit 29, Blue Springs and I-75 At Exit 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3077 8350 3103 8362 3103 8357 3107 8357
3119 8327 3106 8319 3103 8320 3102 8318
3095 8318 3095 8313 3086 8308
TIME...MOT...LOC 1704Z 245DEG 13KT 3089 8346
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 20, 1:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
121 PM EDT Wed Jul 20 2022
FLZ011-013-016-017-026-027-GAZ155-156-201815-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Inland Wakulla FL-
Leon FL-Decatur GA-Seminole GA-
121 PM EDT Wed Jul 20 2022
...Strong thunderstorms will impact portions of southeastern Jackson
and eastern Calhoun Counties in the Panhandle of Florida,
northwestern Wakulla, Gadsden, Liberty and southwestern Leon Counties
in Big Bend of Florida, southern Decatur and central Seminole
Counties in southwestern Georgia through 215 PM EDT/115 PM CDT/...
At 121 PM EDT/1221 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles north of
Chattahoochee to 11 miles west of Greensboro to 10 miles south of
Blountstown. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bainbridge, Quincy, Blountstown, Midway, Greensboro, West Bainbridge,
Chattahoochee, Orange, Sneads, Gretna, Bristol, Grand Ridge,
Attapulgus, Rock Bluff, Jewel Fire Tower, Ocheesee, Juniper, Douglas
City, Selman and Vilas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3093 8444 3048 8447 3020 8458 3007 8477
3022 8517 3051 8508 3070 8502 3094 8497
TIME...MOT...LOC 1721Z 283DEG 20KT 3081 8487 3058 8493 3028 8506
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
21-WDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 3:22 AM EDT | Rip Current Statement | TAE | Bay, Gulf, Walton | 23 hr |
| Jul 20, 7:05 AM EDT | Special Weather Statement | TAE | Dixie | 40 min |
| Jul 20, 7:47 AM EDT | Special Marine Warning | TAE | 58 min | |
| Jul 20, 8:05 AM EDT | Special Weather Statement | TAE | Dixie | 40 min |
| Jul 20, 9:53 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jul 20, 9:59 AM EDT | Special Weather Statement | TAE | Gadsden | 46 min |
| Jul 20, 10:43 AM EDT | Special Weather Statement | TAE | Washington | 47 min |
| Jul 20, 11:14 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jul 20, 11:14 AM EDT | Special Weather Statement | TAE | Jefferson, Leon, Wakulla | 61 min |
| Jul 20, 11:20 AM EDT | Special Marine Warning | TAE | 115 min | |
| Jul 20, 11:24 AM EDT | Special Weather Statement | TAE | Franklin, Gulf | 51 min |
| Jul 20, 12:12 PM EDT | Special Weather Statement | TAE | Jefferson, Madison | 63 min |
| Jul 20, 12:25 PM EDT | Special Weather Statement | TAE | Jackson | 35 min |
| Jul 20, 12:48 PM EDT | Special Marine Warning | TAE | 117 min | |
| Jul 20, 1:12 PM EDT | Special Marine Warning | TAE | 93 min | |
| Jul 20, 2:12 PM EDT | Special Weather Statement | TAE | Gadsden, Leon | 48 min |
| Jul 20, 2:44 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Jul 20, 3:09 PM EDT | Special Weather Statement | TAE | Leon | 36 min |
| Jul 20, 4:08 PM EDT | Special Weather Statement | TAE | Holmes | 52 min |
| Jul 20, 4:10 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Washington | 50 min |
| Jul 20, 4:33 PM EDT | Special Weather Statement | TAE | Jackson | 42 min |
| Jul 20, 4:49 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson, Washington | 20 min |
| Jul 20, 5:47 PM EDT | Special Weather Statement | TAE | Walton | 43 min |
| Jul 20, 5:53 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 19 min |
| Jul 20, 1:04 PM EDT | Special Weather Statement | TAE | Lowndes | 41 min |
| Jul 20, 3:08 PM EDT | Special Weather Statement | TAE | Mitchell, Turner, Worth | 52 min |
| Jul 20, 4:05 PM EDT | Special Weather Statement | TAE | Randolph | 40 min |
| Jul 20, 4:16 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Randolph, Terrell | 44 min |
| Jul 20, 4:39 PM EDT | Areal Flood Advisory | TAE | Randolph | 2 hr |
| Jul 20, 4:42 PM EDT | Special Weather Statement | TAE | Clay | 48 min |
| Jul 20, 4:53 PM EDT | Severe Thunderstorm Warning | TAE | Clay | 52 min |
| Jul 20, 5:18 PM EDT | Special Weather Statement | TAE | Quitman, Randolph | 42 min |
| Jul 20, 5:39 PM EDT | Areal Flood Advisory | TAE | Henry | 104 min |
| Jul 20, 5:42 PM EDT | Special Weather Statement | TAE | Henry | 48 min |
Nearby
Special Weather Statements in Florida, 2022Special Weather Statements in Georgia, 2022Every special weather statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.